# SDR MWEA020170

- Difficulty date: March 15, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995821429
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 897 FRAME AT LONGERON 29 RIGHT TO 30 HAS CORROSION ON THE LOWER SURFACE.  FABRICATED AND INSTALLED CLIP, REPAIR DOUBLERS, AND SHIMS.
